| Model Number |
1040005 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed the positive flow verification test step during testing.The device was recalibrated to address the issue.The device was retested and failed the dp purge valves test step during testing.The sensor board needs replaced to address the issue.Additionally, unrelated to the test failures, the device was found to have missing/displace rubber feet and the porting block was damaged.Rubber feet and the porting block needs to be replaced to address the issue.